# SDR HEEA0013753

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Unit
- Part number: 071121701
- Condition: Failed
- Location: Cockpit
- Component: KDA692
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV UNIT DOES NOT DRIVE POINTER.
